# SDR ASAA9780136

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE L1 DOOR WOULD NOT LATCH IN THE OPEN POSITION.  ADJUSTED THE DOOR HOLD OPEN HOOK PUSHROD AND OPERATED NORMALLY.  (M)
